# SDR I5EA20140514001

- Difficulty date: May 3, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 46,705 hours, 31,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: NONE
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 POSITION INOPERATIVE.  R & R BATTERY PACK PN BPS7-3 IAW AMM 33-51-51.  EMERGENCY LIGHT AT R2 POSITION INOPERATIVE.  R & R BATTERY PACK PN BPS7-3.  LT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK PN BPS7-3 IAW AMM 33-51-51.
